Properties of entire solutions of differential equations
Abstract
We investigate the close-to-convexity and l-index boundedness of entire solutions of the differential equations z^2w'' + \beta zw' + (\gamma z^2 — \beta)w = 0 і zw'' + \beta w' + \gamma zw = 0.Downloads
Published
25.12.2006
Issue
Section
Research articles
How to Cite
Sheremeta, Z. M., and M. M. Sheremeta. “Properties of Entire Solutions of Differential Equations”. Ukrains’kyi Matematychnyi Zhurnal, vol. 58, no. 12, Dec. 2006, pp. 1693–1703, https://umj.imath.kiev.ua/index.php/umj/article/view/3565.